Sarthi Life Sciences
Chlorpheniramine Maleate (1mg) + Paracetamol (500mg) + Phenylephrine (5mg)
Sinulin P Oral Drops is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Oral Drops
Sinulin P Oral Drops can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a marked dropper and take it as directed. Sinulin P Oral Drops may be taken with or without food but it is better to take it at a fixed time.
dizziness sleepiness nausea vomiting headache
It is unsafe to consume alcohol with Sinulin P Oral Drops.
Sinulin P Oral Drops is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Sinulin P Oral Drops may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you.
drugs for pain/fever or cough-and-cold
Sinulin P Oral Drops is a combination of three medicines:
Sinulin P Oral Drops helps relieve symptoms of cold and flu such as headache It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol while taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Sinulin P Oral Drops is a combination medication containing Chlorpheniramine, Paracetamol/Acetaminophen, and Phenylephrine. It helps relieve symptoms of the common cold, including runny nose, watery eyes, fever, and headache. Chlorpheniramine is an antiallergic that relieves allergy symptoms, while Paracetamol blocks pain and fever messengers in the brain. Phenylephrine is a decongestant that narrows blood vessels, providing relief from nasal congestion.
Yes, Sinulin P Oral Drops is generally safe for most patients. However, it may cause common side effects like nausea, vomiting, allergic reactions, sleepiness, and headaches. Inform your doctor if you experience any persistent problems while taking this medication.
Sinulin P Oral Drops is typically used for short-term relief and can be discontinued once symptoms subside. However, continue taking the medication as directed by your doctor.
Yes, Sinulin P Oral Drops may cause dizziness (feeling faint, weak, unsteady, or lightheaded) in some patients. If you experience dizziness, rest for a while and resume taking the medication once you feel better.
Sinulin P Oral Drops is generally safe when taken as directed. However, an overdose can cause liver damage. Avoid consuming alcohol while taking this medication, as it may increase the risk of liver damage.
Store Sinulin P Oral Drops in its original container, tightly closed. Follow the storage instructions provided on the packaging or label. Dispose of unused medication and ensure it is not consumed by pets, children, or other individuals.